MathSciNet Relay Station
MathSciNet bibliographic data
MR2407071 (2009d:11128) 11M41 (30B50)
Pribitkin, Wladimir de Azevedo On the sign changes of coefficients of general Dirichlet series. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3089–3094.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement